# SDR VNAA0506010

- Difficulty date: June 18, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 1,029 hours, 963 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Open
- Location: Fuslage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW HEARD SOUNDS FROM THE RT SIDE OF THE FWD FUSELAGE THAT INDICATED AN ACCESS PANEL WAS OPEN.  THE FLIGHT RETURNED TO CLT.  MAINTENANCE FOUND THE GROUND SERVICE PANEL (HEADSET) ACCESS DOOR OPEN.  THE DOOR WAS VISUALLY INSPECTED.  NO DAMAGE WAS FOUND.  THE DOOR WAS SECURED CLOSED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
